Peter Sweby
Peter Sweby
Associate Proffesor, Mathematics, University of Reading
Dirección de correo verificada de reading.ac.uk
Título
Citado por
Citado por
Año
High resolution schemes using flux limiters for hyperbolic conservation laws
PK Sweby
SIAM journal on numerical analysis 21 (5), 995-1011, 1984
33851984
Dynamical approach study of spurious steady-state numerical solutions of nonlinear differential equations. I. The dynamics of time discretization and its implications for …
HC Yee, PK Sweby, DF Griffiths
Journal of Computational Physics 97 (2), 249-310, 1991
1321991
Formulations for numerically approximating hyperbolic systems governing sediment transport
J Hudson, PK Sweby
Journal of Scientific Computing 19 (1), 225-252, 2003
1282003
High resolution TVD schemes using flux limiters.[method of Total Variation Diminishing for rarefied gas dynamics calculations]
PK Sweby
1211985
High resolution TVD schemes using flux limiters.[method of Total Variation Diminishing for rarefied gas dynamics calculations]
PK Sweby
1211985
On spurious asymptotic numerical solutions of explicit Runge-Kutta methods
DF Griffiths, PK Sweby, HC Yee
IMA journal of numerical analysis 12 (3), 319-338, 1992
851992
A high‐resolution scheme for the equations governing 2D bed‐load sediment transport
J Hudson, PK Sweby
International Journal for Numerical Methods in Fluids 47 (10‐11), 1085-1091, 2005
702005
On spurious behavior of CFD simulations 1
HC Yee, JR Torczynski, SA Morton, MR Visbal, PK Sweby
International journal for numerical methods in fluids 30 (6), 675-711, 1999
501999
On spurious behavior of CFD simulations 1
HC Yee, JR Torczynski, SA Morton, MR Visbal, PK Sweby
International journal for numerical methods in fluids 30 (6), 675-711, 1999
501999
A comparison of flux limited difference methods and characteristic Galerkin methods for shock modelling
KW Morton, PK Sweby
Journal of Computational Physics 73 (1), 203-230, 1987
441987
Global asymptotic behavior of iterative implicit schemes
HC Yee, PK Sweby
International Journal of Bifurcation and Chaos 4 (06), 1579-1611, 1994
431994
Aspects of numerical uncertainties in time marching to steady-state numerical solutions
HC Yee, PK Sweby
AIAA journal 36 (5), 712-724, 1998
371998
A cell by cell anisotropic adaptive mesh ALE scheme for the numerical solution of the Euler equations
JM Morrell, PK Sweby, A Barlow
Journal of Computational Physics 226 (1), 1152-1180, 2007
292007
Dynamical approach study of spurious steady-state numerical solutions of nonlinear differential equations II. Global asymptotic behavior of time discretizations
HC Yee, PK Sweby
International Journal of Computational Fluid Dynamics 4 (3-4), 219-283, 1995
271995
A mathematical model of the sterol regulatory element binding protein 2 cholesterol biosynthesis pathway
BS Bhattacharya, PK Sweby, AM Minihane, KG Jackson, MJ Tindall
Journal of theoretical biology 349, 150-162, 2014
222014
“TVD” Schemes for Inhomogeneous Conservation Laws
PK Sweby
Nonlinear Hyperbolic Equations—Theory, Computation Methods, and …, 1989
221989
On the dynamics of some grid adaption schemes
PK Sweby, HC Yee
Research Institute for Advanced Computer Science, NASA Ames Research Center, 1994
201994
On the dynamics of some grid adaption schemes
PK Sweby, HC Yee
Research Institute for Advanced Computer Science, NASA Ames Research Center, 1994
201994
Dynamics of numerics & spurious behaviors in CFD computations
HC Yee, PK Sweby
Research Institute for Advanced Computer Science, NASA Ames Research Center, 1997
191997
A modification of Roe's scheme for entropy satisfying solutions of scalar non-linear conservation laws
PK Sweby
University of Reading, Department of Mathematics, 1982
18*1982
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20